Article

Trabeculoma Induced Epilepsy: A Case Study

Author : Dr. Vishnu Das

Tuberculosis is an infectious disease caused by the bacilli Mycobacterium tuberculosis. It commonly affects the lungs, pulmonary TB but can also affect other sites, extra pulmonary TB. A male patient of age 74yrs was admitted on emergency with complaints of continuous GTCS of 20-25 episodes without regaining of consciousness with history of Anti Tubercular Therapy for 8 months. Trabeculoma induced seizures was confirmed by radiologic investigation and similar report. The drugs are selected based on its efficacy. Here, T. Phenytoin 100mg twice daily, T. Lacosamide 100mg twice daily, T. Levetiracetam 750mg twice daily was given for treating the patient. Even though the seizure was induced by the formation of trabeculoma, antiepileptic drugs were given to the patient to prevent seizure recurrence.


Full Text Attachment

Creative Commons License World Journal of Pharmaceutical Science is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License. Based on a work at www.wjpsonline.org. Permissions beyond the scope of this license may be available at www.wjpsonline.org.